# SDR RAIA00805025

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 19,167 hours, 16,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5461 - CID - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE AFFECTED LIGHT ASSEMBLY WIRING.  SYSTEM OPS CHECKED GOOD.
